# SDR SWIA200413368

- Difficulty date: May 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 6,769 hours, 5,291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INITIAL POWER UP OF AIRCRAFT, THE CARGO FIREX PANEL INDICATED SMOKE CARGO.  BOTH RED LIGHTS ILLUMINATED WITHOUT BOTTLE ARMED LIGHTS ILLUMINATING.  REPLACED BOTH NR 1 AND NR 2 SMOKE DETECTORS IN THE CARGO COMP.  SYSTEM OPS CHECKS GOOD.  P/N: 473597-19, S/N OFF: 1917, S/N OFF: 0857.
